# SDR DALA2025100307193

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11329
- Aircraft time: 10,392 hours, 2,573 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCK SMELL MOMENTARILY AT FL 340 BEFORE DESCENT, ALSO AT FL 190 + 13000FT STILL GIVE PUFFS OF SMELL THAT LINGER.   FOUND OIL IN #1 SPINNER. REPLACED #1 ENGINE FAN SHAFT COVER SEAL AND LEAK CHK NML. (LP 7317990)
